# SDR CALA2025011300085

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 28,858 hours, 10,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1322
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITION BAY   AFT WALL STA663 RBL12 UPPER CORNER ANGLE SUPPORT  HAS CRACK. (ESFR ENTRY PURPOSES)(REF AAR N/R 9926311) ACCOMPLISHED ANGLE REPAIR STA 663.5 RBL 12 AT AIR CONDITION AFT VAPOR BARRIER UPPER SUPPORT AS PER B737-SRM 57-10-10-2R-5 REPAIR.  ACCOMPLISHED ANGLE REPAIR STA 663.5 RBL 12 AT AIR CONDITION AFT VAPOR BARRIER UPPER SUPPORT AS PER B737-SRM 57-10-10-2R-5 REPAIR.
